# SDR L7OA2012F00256

- Difficulty date: November 21, 2012
- Submitted: November 23, 2012
- Operation: Air carrier
- Aircraft: N870BB
- Make and model: Beech 400A
- Aircraft serial: RK22
- Aircraft time: 8,503 hours, 7,004 cycles
- System (JASC): 2210 · Autopilot System
- Part: Pitch Control
- Condition: Failed
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AUTOPILOT PITCH TRIM FAIL.  FLIGHT CREW SQUAWKED THAT IN LEVEL FLIGHT WITH THE AUTOPILOT ENGAGED, WAS GETTING A RUNAWAY STAB IN THE NOSE DOWN POSITION.  ACFT SYSTEMS PRESENTLY BEING TROUBLESHOT FOR PROBLEM.
